# SDR SWAA2021060374257

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON EXTERNAL SKIN (LOWER PANEL) LOCATED AT 0.025 INCH INBOARD FROM RIB STA 193.90 AND 15.5 INCH. FROM FRONT SPAR. AT RT HORIZONTAL STABILIZER (CRACK LENGTH = 1.125 INCH. APPROX.) / REPAIRED EXTERNAL SKIN (LOWER PANEL) LOC. AT 0.025 INCH INBOARD FROM RIB STA 193.90 AND 15.5 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 MATERIAL USED ALUMINUM SHEET 2024-T3 0.063' P.O:2020225452 AND ALUMINUM SHEET 2024-T3 0.080' P.O:2020213566 FOR INSPECTION REQUIREMENT SEE TLD:T080558
